Possible implication of interleukin 17A and progesterone in aromatase inhibitor-related osteoarthropathy and therapeutic effects of vitamin E in breast cancer patients
- At: 2013 FIP Congress in Dublin (Ireland)
- Type: Poster
- By: KIYOMI, Anna (Tokyo University of Pharmacy and Life Sciences, Clinical Pharmacology, Hachioji, Japan)
- Co-author(s): Tanaka, Sachiko (Tokyo University of Pharmacy and Life Sciences, Hachioji, Japan)
Sugiyama, Kentaro (Tokyo University of Pharmacy and Life Sciences, Hachioji, Japan)
Makita, Masujiro (The Cancer Institute Hospital of JFCR, Tokyo, Japan)
Hirano, Toshihiko (Tokyo University of Pharmacy and Life Sciences, Hachioji, Japan)
Aromatase inhibitor treatment in breast cancer patients often complicates osteoarthropathy. While vitamin E has been administered to alleviate osteoarthropathy, the underlying mechanism was not clarified.
We investigated the implication of several cytokines and female hormones in aromatase inhibitor-related osteoarthropathy,.. The access to the whole abstract and the presentation file is available to FIP members and to congress participants of that specific congress.